×

Twisted sums of sequence spaces and the three space problem. (English) Zbl 0424.46004


MSC:

46A16 Not locally convex spaces (metrizable topological linear spaces, locally bounded spaces, quasi-Banach spaces, etc.)
46A04 Locally convex Fréchet spaces and (DF)-spaces
46A45 Sequence spaces (including Köthe sequence spaces)
46B20 Geometry and structure of normed linear spaces

Citations:

Zbl 0314.46015
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Tosio Aoki, Locally bounded linear topological spaces, Proc. Imp. Acad. Tokyo 18 (1942), 588 – 594. · Zbl 0060.26503
[2] Per Enflo, Joram Lindenstrauss, and Gilles Pisier, On the ”three space problem”, Math. Scand. 36 (1975), no. 2, 199 – 210. · Zbl 0314.46015
[3] T. Figiel, J. Lindenstrauss, and V. D. Milman, The dimension of almost spherical sections of convex bodies, Acta Math. 139 (1977), no. 1-2, 53 – 94. · Zbl 0375.52002
[4] M. I. Kadec and A. Pełcyzński, Bases, lacunary series and complemented subspaces in the spaces \( {L_p}\), Studia Math. 21 (1962), 161-176.
[5] N. J. Kalton, The three space problem for locally bounded \?-spaces, Compositio Math. 37 (1978), no. 3, 243 – 276. · Zbl 0395.46003
[6] Joram Lindenstrauss and Lior Tzafriri, Classical Banach spaces, Lecture Notes in Mathematics, Vol. 338, Springer-Verlag, Berlin-New York, 1973. · Zbl 0259.46011
[7] A. Pełczyński and H. P. Rosenthal, Localization techniques in \( {L^p}\) spaces, Studia Math. 52 (1975), 263-289. · Zbl 0297.46023
[8] M. Ribe, Examples for the nonlocally convex three space problem, Proc. Amer. Math. Soc. 73 (1979), no. 3, 351 – 355. · Zbl 0397.46002
[9] James W. Roberts, A nonlocally convex \?-space with the Hahn-Banach approximation property, Banach spaces of analytic functions (Proc. Pelczynski Conf., Kent State Univ., Kent, Ohio, 1976) Springer, Berlin, 1977, pp. 76 – 81. Lecture Notes in Math., Vol. 604.
[10] S. Rolewicz, On a certain class of linear metric spaces, Bull. Acad. Polon. Sci. Cl. III. 5 (1957), 471 – 473, XL (English, with Russian summary). · Zbl 0079.12602
[11] Haskell P. Rosenthal, On relatively disjoint families of measures, with some applications to Banach space theory, Studia Math. 37 (1970), 13 – 36. · Zbl 0227.46027
[12] -, On subspaces of \( {L^p}\), Ann. of Math. 97 (1973), 344-373. · Zbl 0253.46049
[13] Philippe Turpin, Convexités dans les espaces vectoriels topologiques généraux, Dissertationes Math. (Rozprawy Mat.) 131 (1976), 221 (French). · Zbl 0331.46001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.